MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Scar Tissue (2060); Synovitis (2094); Unspecified Musculoskeletal problem (4535)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right tha.Subsequently, the patient presented to their surgeon with complaints of pain, stiffness and dissatisfaction.As a result, approximately 10 years and 3 months after initial implantation, the patient underwent a right hip revision.The acetabular liner was noted to be worn and was exchanged along with the femoral head.During surgery the patient was noted to have excess scar tissue, synovitis and ectopic bone growth.No further patient impact reported.
 
Additional Manufacturer Narrative
D10: (b)(6) 101-45-20 - 4.5mm drill bit 20mm.(b)(6) 170-36-07 - biolox delta femoral head 36mm od, +7mm.(b)(6) 180-65-30 - alteon 6.5mm screw, 30mm.(b)(6) 186-01-60 - integrip cc, cluster 60mm, g4.(b)(6) 188-01-11 - wedge plasma x/o sz 11.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6, h11 no device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The devices appear unremarkable and do not show obvious signs of prosthesis wear.Radiograph images were provided; however, the reported event was unable to be confirmed.The radiograph provided does not display signs of decentering of the femoral head with respect to the acetabular cup.The radiograph appears unremarkable for signs of liner prosthesis wear.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.The most likely underlying cause for the revision reported is due to the presence of joint pain after being implanted for more than 10 years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22205108
Report Number1038671-2025-02295
Device Sequence Number7714144
Product Code JDI
UDI-Device Identifier10885862022240
UDI-Public10885862022240
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2020
Device Catalogue Number130-36-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale